This will not be a long post, but in order to call attention to potential fantasy bubbles bursting, we’d ask you to read the following with a grain of salt. Posted over at Time.com, the article states this:
Consumers who have Man Up Now capsules should stop using them immediately. The FDA analyzed Man Up Now and determined that it contains sulfoaildenafil, a chemical similar to sildenafil, the active ingredient in Viagra. Like sildenafil, this chemical may interact with prescription drugs such as nitrates, including nitroglycerin, and cause dangerously low blood pressure. When blood pressure drops suddenly, the brain is deprived of an adequate blood supply that can lead to dizziness or lightheadedness. Read more: http://healthland.time.com/2010/12/13/fda-warns-consumers-to-stop-taking-sexual-enhancement-pills/#ixzz187MnQaDA
If the name weren’t enough to put you off the stuff, the Food and Drug Administration (FDA) has a health-related reason to stop taking Man Up Now: the sexual enhancement herbal supplement contains a variation of the active ingredient in Viagra, and could dangerously lower your blood pressure.
Why would the name Man Up put me off anything as a man? Is the writer so insecure in his manhood that buying a pill to enhance performance in bed really threatening him? Oh wait, of course it’s a woman writing the article. Of course there’s shaming going on. In fact the pointlessness of the article written by Merideth is almost completely pointless, as she goes on to sum it up with this:
So far, the FDA has not received reports of adverse effects in men taking the pills. But this is a good reminder that “herbal” or “all natural” supplements aren’t necessarily harmless, and may have side effects and contraindications just like prescription drugs.